# SDR GAIA00691

- Difficulty date: November 15, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FLIGHT - DURING POST-FLIGHT INSPECTION AT JAX, DISCOVERED THE L-1 DOOR EMERGENCY LIGHT ASSEMBLY DETACHED.  RE-SEATED THE L-1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
